# SDR SWAA000465

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: BAC1506
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR FWD SIDE NR 1 THROUGH NR 5 STOP FITTING INTERCOSTALS CRACKED.  REMOVED AND REPLACED INTERCOSTALS PER SRM.
